# SDR UIEA2018020600191

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,560 hours, 10,167 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772ANBSP
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGNITOR 2 STATUS MESSAGE.  REMOVED AND REPLACED THE IGNITER IAW AMM 74-21-02, OPS CHECKED NORMAL , NO MESSAGE PRESENT,
